I would recommend going to see your OB GYN doctor
about this issue.
The Mirena intra uterine device delivers hormones directly to the uterus to suppress conception. Unlike other forms of contraception
that are taken orally or injected, the level of these hormones in the blood stream is quite low. Therefore, it is not very common to have such irregularity after having the Mirena removed. This makes me suspect that something else may be going on. The fact that you had three normal periods and are only now having irregular periods also suggests that the irregularity might not be related to the Mirena device. Since the Mirena device suppresses bleeding
, it may be that you have had another cause for menstrual irregularity all along that is only now being unmasked by the fact that you no longer have the Mirena in place.
Some of the common causes of menstrual irregularity include polycystic ovarian syndrome, thyroid gland disease, and endometriosis. Your OB GYN doctor will be able to perform a complete physical examination as well as additional testing (such as an ultrasound) if they feel it is necessary. Based on what they find, they will be able to give you more detailed advice. Make an appointment with your OB GYN today.